# SDR 2025F00257

- Difficulty date: November 6, 2025
- Submitted: November 6, 2025
- Operation: General aviation
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 86,717 hours, 22,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498144
- Condition: Corroded
- Location: Zone 100
- Part time: 86,717 hours, 22,239 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32R IN AFT ACCESSORY COMPARTMENT IS CORRODED BETWEEN BS 1809-1832.
